# SDR AALA20130206020

- Difficulty date: February 4, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 37,086 hours, 15,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN FROM STATIONS 947 TO 967 BETWEEN STRINGERS 25 RIGHT TO 27 LEFT.  ACCOMPLISHED CORROSION REMOVAL PER EA B737-53-028198.
